# SDR AALA202111161657

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 14,039 hours, 5,402 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: D5755810600100
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING #1 SPOILER OUTBOARD ATTACH FITTING WORN. REPAIRED ATTACH FITTING PER EA 331774.
